By Topic

Improved robust stability criteria for uncertain discrete-time systems with interval time-varying delays via new zero equalities [Brief Paper]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Kwon, O.M. ; Sch. of Electr. Eng., Chungbuk Nat. Univ., Cheongju, South Korea ; Park, M.J. ; Park, J.H. ; Lee, S.M.
more authors

This study is concerned with the stability problem for uncertain discrete-time systems with interval time-varying delays. By construction of an augmented Lyapunov-Krasovskii-s functional and utilisation of new zero equalities, improved delay-dependent criteria for the stability of the systems are derived for guaranteeing the asymptotic stability of the concerned systems. The effectiveness and the reduced conservatism of the derived results are demonstrated by three illustrative examples.

Published in:

Control Theory & Applications, IET  (Volume:6 ,  Issue: 16 )